# SDR DALA2016111808920

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE OF TAIL CONE RELEASE CONTROL CABLE AT BS 1510. TAIL CONE RELEASE CONTROL CABLE WAS REPLACED PER MD-88 AMM 20-10-17 AND ADJUSTED PER MD-88 AMM 53-53-00-501.
